# SDR SWAA053665

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 33,499 hours, 28,482 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Part number: 6549837
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB LT ANGLE CRACKED AT NR 7 RUDDER HINGE.  REPAIRED ANGLE PER SRM.
